# SDR AWXA200501325

- Difficulty date: October 9, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 652981818
- Condition: Cracked
- Location: Bs 323
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED LOWER L1 SILL ATTACH BRACKET CRACKED, .5 INCHES IN LENGTH, AT BS 323, WL 207 AND BL 66L.  MAINTENANCE REMOVED CRACKED BRACKET AND INSTALLED NEW BRACKET AT BS 323, WL 207 AND BL 66L IAW BOEING 737-300 SRM 51-40-02-00.
